Hormone Therapy

Options

Another 3 months already!  And this time, it is NED.  Yayyyyyyyyyy

I went off the Megace due to side effects, but remain on the Tamoxifen.  My doc says to stay the course for now.  But... (nothing is ever a slam-dunk),  I have developed a cyst behind my knee that is causing the whole leg, from the groin to the middle of the foot, to be so swollen I was tested twice for blood clots.  So now, I have to go have soome kind of surgical procedure on that.  I would sorely love to be doctorvisit free for a few months..... oh how I wish. 

Comments

  • Lou Ann M
    Lou Ann M Member Posts: 996 Member
    edited February 2017 #2
    Options
    Happy sad

    i am so,happy that this is working for you. I hope it works for a very, very long time.  So sad though that you have to deal with the cyst.  I hope the surgery goes well for you.

    Hugs and prayers, Lou Ann

  • MAbound
    MAbound Member Posts: 1,168 Member
    edited February 2017 #3
    Options
    Side Effects

    I've been on Megace a couple of weeks now, and so far so good. What kind of side effects were you having that they took you off of it?  I'm sorry that you are having other issues to deal with. It just sucks that other things can happen on top of the cancer. It's really enough just by itself! Really!!!

  • TeddyandBears_Mom
    TeddyandBears_Mom Member Posts: 1,814 Member
    Options
    Henhill, So glad to hear the

    Henhill, So glad to hear the good news! I hope you stay cancer free forever....

    Good luck on getting your leg well.  I think we should all be free of every darn other ailment after dealing with cancer! Too bad life doesn't work that way.... Please come back and let us know how it goes.

    Love and Hugs,

    Cindi

  • Kvdyson
    Kvdyson Member Posts: 790 Member
    Options
    NED - yay!! So happy for this

    NED - yay!! So happy for this good news, Henhill. You certainly do deserve it! Please let us know how the surgery for the cyst goes. Sending you best wishes for a fast and full recovery. Kim

  • Nellasing
    Nellasing Member Posts: 528 Member
    edited February 2017 #6
    Options
    YAY Henhill

    I was so happy to see your reply on another post and now I read your own!!!  I was wondering how you were doing and this is just such great news!!!!

    Bummer about your leg and I surely hope they resolve it and get you out of those dang Dr visits pronto!!!

    (((HUGS)))

  • henhill
    henhill Member Posts: 123
    edited February 2017 #7
    Options
    MAbound said:

    Side Effects

    I've been on Megace a couple of weeks now, and so far so good. What kind of side effects were you having that they took you off of it?  I'm sorry that you are having other issues to deal with. It just sucks that other things can happen on top of the cancer. It's really enough just by itself! Really!!!

    I was having trouble

    I was having trouble breathing and getting hives from the megace.  I went two rounds with it before telling my doc I thought it was causing trouble.  Now, I am praying that the Tamoxifen will be a stable drug for me, as it appears to be working.  I am prone to inflammation troubles, so I am super worried about the leg problem.  Don't want to ruin a good thing.  Thanks for the sympathy- it has been surprisingly hard to deal with.

  • henhill
    henhill Member Posts: 123
    Options
    Leg cyst

    I had the cyst drained and so far, the leg remains very swollen.  I was given the 6-5-4....prednisone routine , so now, in addition to being swollen all over, I am a hormonal nightmare ... and a sleepless one at that!  He will do surgery if it isn't improved by Thursday.  Thanks for the fabulous encouragement, ladies.